I am still here just got lost for a while computer problems

Discussion in 'Fibromyalgia Main Forum' started by rosemarie, Apr 27, 2006.

  1. rosemarie

    rosemarie Member

    I have been so UPTIGHT and STRESSED and PANICED about this last dental appointment that I have been sick. I should not stress so much but I just get so anxious about the dentist appointments as when I come out I am in more pain than when I go in. My back hurts so bad to lay flat in the dental chair and I had them put a blanket so it would ease some of the pain I was having. IT helped a bit but I am gratefull that the insureance has a limit on what I can have done in a year and I have met that so NO more for me this year.

    I do have a question for you. I am on MSContin and MSIR for the fibro, degenerative disc disease, spinal stenosis,facet syndrome, 2 buldging dics. In taking these meds they really constaiapte me, I am on a stool softner and it helps to get me going but it is still really hard to go. IS there anything that helps your body to get "Moving" Good again while your taking narcoitcs? I know that the meds I take cause constatation. I really could use some help and anawers for this question.


    Other than that question I have been in a minor flare from the darn dentist thing but I am feeling some what better. I still have the aches and the really pain full days where moving is not in the plan for that day.And my back is really hurting but since I can't use steriods I am just up a creek with out a paddle. Oh well life goes on and on .

    I am happeir now that the dentist visit is over. And I think that will help me to feel better too.
    MY computer has been well it still is in the shop. SIL was playing a game on it and the game installed a subprogram with out him knowing about it. It did not show up on any oc the spyware and virus ware. It took the person fixing the computer several times to find out why it was running slowly. He then found this program that was really deep in to the innards of the computer and has removed it and ran several differnt programs to clean it up and then add some more memory. Hopefully it will be home soon as I hate usuing my Mom's computer as it is really slow and the printing is so small on this site.

    Just wanted you to know that I have not just spaced you off and left for unknown reasons. I really would like to find out if there is something to help with the constation from the meds I am on. I hate this topic but I need some answers as my doctor is out of town. So if you know of anything it will be appericated.

    Take care and hugs to all.
    Rosemarie
  2. UnicornK

    UnicornK New Member

    I get constipated from drugs too. When it gets really bad, I eat lots of salad. It helps loosen things up, but then I have to be near the bathroom 'cause things go the other way for a while. LOL Good luck!

    God bless.
  3. ilovecats94

    ilovecats94 New Member

    I use Laci Le Beau Super Dieter's Tea and one bag in a cup of hot water and steep for 1 to 2 minutes, and trust me in 8 hours you will go.

    Most grocery stores carry this or used to. I don't know if you can get it at Walmart but some health stores or vitamin places would have it.

    I rarely need to use it. Just don't think it won't work and drink 2 cups of it, as it will put you into diarrhea. Have herbs and mild laxative herbs in it.

    Hugs,
    Faye
  4. suzette1954

    suzette1954 New Member

    We have this discussion every little while about constipation and I always learn something I didnt know. And, like you, sometimes I need help and then something I eat(dont always know what it was) will clear things out and then I start over.

    Hope your computor is back soon.

    {{{HUGS}}}

    Suzette